• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Do these non-arginine vasolators...

arginine fever blister hup a vinpocetine

  • Please log in to reply
1 reply to this topic

#1 outofservice

  • Guest
  • 7 posts
  • 2
  • Location:Florida
  • NO

Posted 23 January 2016 - 06:57 PM


Hey All,

 

I've been searching the net for 2 days now and haven't found what I'm looking for.. maybe that's a good sign and answers my question.
 

 

Do any of these vasolators trigger the body to produce more L-Arginine?  A few below have Argenic characteristics but I've read nothing about them causing production or it.

 

 - Huperzine A

 - Vinpocetine

 

Stacking these below with the two above.
 - Acetyl-L-Carnitine

 - a-GPC  (I stopped taking this this past Tuesday)

 - DHA (Omega-3)

 

 

I ask for this reason.

 

Many years ago, I was in a car accident (as a passenger) and the dashboard won.  Yes, I did have my seat belt on but it failed. I had serious bruising across my waist but no bruises on chest or shoulder.  I required 6hrs of surgery... just to my face (mandible, nose, teeth, lips and ear).  After the surgery I got a real nasty fever, this is common after severe trauma I was told, and broke out with fever blisters.

For the first 4 yrs I would get them about 4 times a yr. It was horrible, so embarrassing.. come to find out, I was causing them myself. At that time I was big into body building and taking Arginine. Arginine will do it EVERY time. After reading about this, I discontinued using it and only got one or two for the next 2 yrs and haven't had one since mid-2012.

My tell signs before an outbreak are excessive sneezing (for no reason), itchy eyes and dry lips. If I felt like one was about to happen I would pop a bunch of Lysine until I no longer felt it.

I recently started that stack above approx. 2 wks ago.  Yesterday I noticed a blister on the inside of my lower lip and this morning when I woke it had grown.
I eat super clean and my diet has not deviated. I try to eliminate gluten (I noticed that this also triggers an outbreak) and foods known to be high in Arginine.

Nothing has changed in my day to day routine for quite some time except this stack.



#2 aconita

  • Guest
  • 1,389 posts
  • 286
  • Location:Italy
  • NO

Posted 25 January 2016 - 03:13 AM

Herpes simplex HSV-1 is the cause of the blisters you are experiencing, there is no cure (yet),

 

The virus lurks inside you waiting for a drop in the immune system (stress, illness, etc...) as an opportunity to break out, arginine "strengthen" the herpes virus, lysine "weakens" it, when the virus is "stronger" it is more likely to break out.

 

Some foods are rich in arginine therefore favoring an outbreak (nuts and nut butters, seeds, chocolate, carob, coconut, raisins, gelatin, whole grains, lentils, soybeans, spinach, watercress and seaweed).

 

Avoid those foods or take some lysine along them.

 

Vasodilators have nothing to do with arginine production, the opposite is in theory true being arginine a precursor of nitric oxide (in practice your bodybuilding is not missing supplementing arginine as a NO enhancer since some lettuce would be by far more effective).

 

I doubt any of the supplements in your stack are likely to cause herpes break outs.

 

Your accident has nothing to do with the issue, it caused a strong stress which weakened the immune system letting the virus to break out free but the herpes virus was already with you probably since a long time just waiting for an opportunity.

 

 



sponsored ad

  • Advert
Click HERE to rent this advertising spot for SUPPLEMENTS (in thread) to support LongeCity (this will replace the google ad above).




Also tagged with one or more of these keywords: arginine, fever blister, hup a, vinpocetine

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users